Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 23, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 1, 2016, 5:10 PM EDT for Brantley County, Glynn County, Wayne County, Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2016, 5:10 PM EDT (21:10 UTC)
- Expired
- Apr 1, 2016, 5:43 PM EDT
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brantley County, GA, Glynn County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 81 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 5:24 PM EDT | TSTM WND DMG | 4 N Waynesville, GA | 911 CALL CENTER REPORTS A TREE FELL ON A POWERLINE AT THE INTERSECTION OF ALBERT GIBSON RD AND BROWNTOWN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 2:48 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
516
WUUS52 KJAX 012110
SVRJAX
GAC025-127-305-012200-
/O.NEW.KJAX.SV.W.0023.160401T2110Z-160401T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT FRI APR 1 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL GLYNN COUNTY IN SOUTHEASTERN GEORGIA...
NORTHEASTERN BRANTLEY COUNTY IN SOUTHEASTERN GEORGIA...
SOUTH CENTRAL WAYNE COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 600 PM EDT
* AT 510 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HICKOX...OR
NEAR NAHUNTA...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NAHUNTA...THALMANN...RAYBON...WAYNESVILLE...HICKOX AND ATKINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTHEASTERN
GEORGIA.
LAT...LON 3116 8157 3114 8172 3115 8176 3117 8177
3115 8179 3115 8180 3113 8182 3111 8204
3121 8210 3128 8202 3129 8200 3130 8199
3146 8181
TIME...MOT...LOC 2110Z 239DEG 34KT 3116 8199
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
NELSON2 follow-up statements
363
WWUS52 KJAX 012130
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
530 PM EDT FRI APR 1 2016
GAC305-012139-
/O.CAN.KJAX.SV.W.0023.000000T0000Z-160401T2200Z/
WAYNE GA-
530 PM EDT FRI APR 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WAYNE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTHEASTERN
GEORGIA.
LAT...LON 3116 8184 3129 8190 3136 8182 3136 8178
3135 8176 3134 8176 3133 8172 3134 8171
3122 8162
TIME...MOT...LOC 2129Z 235DEG 34KT 3126 8180
$$
GAC025-127-012200-
/O.CON.KJAX.SV.W.0023.000000T0000Z-160401T2200Z/
GLYNN GA-BRANTLEY GA-
530 PM EDT FRI APR 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR WEST CENTRAL GLYNN AND NORTHEASTERN BRANTLEY COUNTIES...
AT 529 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WAYNESVILLE...OR
11 MILES EAST OF NAHUNTA...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
THALMANN...WAYNESVILLE AND ATKINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTHEASTERN
GEORGIA.
LAT...LON 3116 8184 3129 8190 3136 8182 3136 8178
3135 8176 3134 8176 3133 8172 3134 8171
3122 8162
TIME...MOT...LOC 2129Z 235DEG 34KT 3126 8180
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
NELSON083
WWUS52 KJAX 012143
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 PM EDT FRI APR 1 2016
GAC025-127-012153-
/O.CAN.KJAX.SV.W.0023.000000T0000Z-160401T2200Z/
GLYNN GA-BRANTLEY GA-
543 PM EDT FRI APR 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL GLYNN AND
NORTHEASTERN BRANTLEY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTHEASTERN
GEORGIA.
LAT...LON 3116 8184 3129 8190 3136 8182 3136 8178
3135 8176 3134 8176 3133 8172 3134 8171
3122 8162
TIME...MOT...LOC 2140Z 239DEG 34KT 3133 8166
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 3:40 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 1, 3:40 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 340 PM EDT FRI APR 1 2016 ...SLIGHT RISK OF SEVERE STORMS ACROSS SE GA THIS AFTERNOON AND TONIGHT... ...MARGINAL RISK OF SEVERE STORMS ON SATURDAY... .SHORT TERM...STORMS NOW OVER SW GA WILL SLOWLY MOVE EAST INTO SE GA THIS AFTERNOON AND EVENING. INCREASING INSTABILITY AND SHEAR WILL LIKELY PRODUCE A SEVERE THREAT PRODUCING DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO OVER SE GA AND POSSIBLY THE SUWANNEE VALLEY. RAIN AND THUNDERSTORMS EXPECTED TO SPREAD SE INTO NE FL LATE TONIGHT AND SATURDAY MORNING AS UPPER TROUGH AND COLD FRONT APPROACH. MARGINAL SEVERE THREAT WILL CONTINUE ON SATURDAY AS FRONT SLOWLY PUSHES SE ACROSS THE AREA. MODERATE TO HEAVY RAIN WILL BE POSSIBLE IN THE NEXT 24 HOURS WITH RAINFALL TOTALS MOSTLY IN THE 1 TO 2 INCH RANGE. TEMPERATURES WILL REMAIN ABOVE AVERAGE WITH HUMID CONDITIONS CONTINUING UNTIL FRONTAL PASSAGE SATURDAY AFTERNOON. SATURDAY NIGHT...MID LEVEL SHORTWAVE TROUGH WILL ROTATE SLOWLY ESE IN MEAN LAYER TROUGH OVER THE SERN U.S. THIS WILL CONTINUE TO HELP DRIVE THE COLD FRONT SWD INTO CENTRAL AND THEN SRN FL. WEAK HIGH PRES WILL BUILD IN AT THE SFC FROM THE W WITH COOLER AND DRIER AIR MOVING ON NWLY FLOW. COOL ADVECTION N/NW WINDS OF ABOUT 5-10 MPH WITH FCST LOW TEMPS INTO THE UPPER 40S N TO LOWER 50S S ZONES...THAT COULD OTHERWISE BE A FEW DEGREES COOLER WITHOUT THE WIND. SUNDAY THROUGH MONDAY...GENERALLY QUIET AND NICE WX EXPECTED WITH A DRY AIRMASS/CLEAR SKIES AND COOLER TEMPS THAN PRIOR DAYS. WEAK HIGH PRES WILL MOVE EWD FROM LOWER MS VALLEY EWD TO SERN U.S AND CENTRAL AND NRN FL. THE COOLER DAY LOOKS TO BE SUNDAY WITH TEMPS MAINLY 70- 75. TEMPS COULD A BIT COOLER SUNDAY NIGHT DUE TO NEAR CALM WINDS...HAVE MID 40S IN SE GA AND UPPER 40S OVER MOST OF NE FL. TEMPS WARM UP MONDAY TO THE UPPER 70S UNDER FULL SUN. .LONG TERM...ANOTHER WEAK FRONTAL BOUNDARY LOOKS TO MOVE SWD OVER THE AREA LATE TUESDAY THROUGH TUESDAY NIGHT...BUT TOO DRY FOR ANY PRECIP. SFC HIGH PRES WILL MOVE BEHIND THIS BOUNDARY ALLOWING OUR WINDS TO BECOME N THEN TO NE AND E ON WEDNESDAY. RESULTING ONSHORE FLOW MAY PUSH HIGHS BACK DOWNWARD ALONG THE COASTAL AREAS TO LOWER 70S...BUT MID TO UPPER 70S TOWARD THE I-75 CORRIDOR. YET ANOTHER COLD FRONT FORECAST TO MOVE IN FROM THE NW THURSDAY AND RESULT IN A CHANCE OF SHOWERS. FOR NOW WE HAVE 30-50 PERCENT CHANCE OF RAIN THURSDAY THOUGH THIS MAY BE A LITTLE GENEROUS DUE TO A LACK OF A MORE SUBSTANTIAL MOISTURE RETURN. WITH TSTMS PROBS RELATIVELY LOW AND CONTINUITY WITH PRIOR FCST...LEFT THUNDER OUT OF THE FCST AT THIS TIME. AFTER THIS LATTER FRONTAL PASSAGE...TEMPS ARE FCST TO DROP BACK DOWN BELOW NORMAL ON FRIDAY TO UPPER 60S AND LOWER 70S. && .AVIATION...MOSTLY VFR THIS AFTERNOON WITH CIGS AROUND 4KFT AND GUSTS TO AROUND 20 KNOTS. ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE TIL AROUND 00Z THIS EVENING...MORE LIKELY NEAR THE EAST COAST SEABREEZE FRONT WHICH WILL BE PINNED NEAR THE COAST DUE TO MODERATE SW WINDS. STORMS EXPECTED TO INCREASE LATE TONIGHT TOWARDS MORNING WITH IFR CONDITIONS LIKELY AFTER 10Z. && .MARINE...SOUTH TO SW WINDS WILL INCREASE TONIGHT AHEAD OF SLOWLY APPROACHING COLD FRONT. SHOWERS AND THUNDERSTORMS WILL INCREASE OVER THE GA WATERS TONIGHT AND OVER THE FL WATERS TOWARDS MORNING. WINDS WILL SHIFT TO THE NW SATURDAY AFTERNOON AS THE FRONT PUSHES TOWARDS THE SE. SCEC CONDITIONS EXPECTED LATE TONIGHT OFFSHORE AND POSSIBLY ADVISORY CONDITIONS ON SATURDAY. RIP CURRENTS: LOW RISK THROUGH SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 67 74 47 72 / 80 70 0 0 SSI 67 75 50 68 / 70 70 10 0 JAX 71 78 52 72 / 50 70 10 0 SGJ 70 80 54 68 / 30 70 20 0 GNV 71 77 52 74 / 40 70 10 0 OCF 71 79 52 75 / 30 70 20 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZIBURA/SHASHY/WALSH
Hazardous weather outlook, Apr 1, 4:48 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 448 PM EDT FRI APR 1 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-020830- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 448 PM EDT FRI APR 1 2016 ...SLIGHT RISK OF SEVERE THUNDERSTORMS IN SOUTHEAST GEORGIA REST OF THE AFTERNOON AND TONIGHT... ...TORNADO WATCH NUMBER 75 FOR PORTIONS OF SOUTHEAST GEORGIA THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT OVER SOUTHEAST GEORGIA AND THE WESTERN SUWANNEE VALLEY...WITH SCATTERED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS EXPECTED ELSEWHERE IN NORTHEAST AND NORTH CENTRAL FLORIDA. THE STORM PREDICTION CENTER HAS PLACED MOST OF SOUTHEAST GEORGIA WITHIN A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT...WITH DAMAGING WIND GUSTS AND ISOLATED TORNADOES POSSIBLE. A TORNADO WATCH IS IN EFFECT THROUGH 9 PM FOR PORTIONS OF SOUTHEAST GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A MARGINAL RISK OF SEVERE THUNDERSTORMS IS EXPECTED OVER EXTREME SOUTHEASTERN GEORGIA...NORTHEAST AND NORTH CENTRAL FLORIDA ON SATURDAY AS A COLD FRONT MOVES THROUGH OUR REGION. STRONGER ACTIVITY WILL PRODUCE STRONG WIND GUSTS AND HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ACROSS SOUTHEAST GEORGIA ARE ASKED TO SELF-ACTIVATE THIS AFTERNOON AND EVENING WHEN WATCHES AND/OR WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Apr 1, 4:21 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT FRI APR 1 2016
GAZ132-012100-
COFFEE GA-
421 PM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COFFEE COUNTY UNTIL
500 PM EDT...
AT 421 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM FITZGERALD TO NEAR ALAPAHA. MOVEMENT WAS EAST
AT 40 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...BROXTON...AMBROSE AND PRIDGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3148 8311 3156 8306 3161 8306 3161 8305
3162 8304 3163 8301 3166 8301 3166 8300
3179 8299 3179 8294 3178 8292 3179 8290
3178 8289 3178 8287 3180 8285 3155 8284
TIME...MOT...LOC 2021Z 265DEG 35KT 3170 8324 3145 8317
NELSONSpecial weather statement, Apr 1, 4:28 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 PM EDT FRI APR 1 2016
GAZ150-152-012115-
BRANTLEY GA-WARE GA-
428 PM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRANTLEY AND EAST
CENTRAL WARE COUNTIES UNTIL 515 PM EDT...
AT 428 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF STEPHEN FOSTER STATE PARK...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BRAGANZA AND FORT MUDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3122 8227 3122 8223 3120 8219 3122 8215
3126 8214 3110 8198 3101 8224 3101 8241
3094 8242 3093 8246 3100 8251
TIME...MOT...LOC 2028Z 236DEG 37KT 3099 8240
NELSONSpecial weather statement, Apr 1, 4:33 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 PM EDT FRI APR 1 2016
FLZ024-GAZ164>166-012115-
INLAND NASSAU FL-CHARLTON GA-INLAND CAMDEN GA-COASTAL CAMDEN GA-
433 PM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
SOUTHEASTERN CHARLTON AND SOUTHWESTERN CAMDEN COUNTIES UNTIL 515 PM
EDT...
AT 433 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ST. GEORGE...OR 11 MILES WEST OF CALLAHAN...MOVING NORTHEAST AT 35 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...HILLIARD...WOODBINE...CALLAHAN...KINGS BAY BASE...
ST. GEORGE...KINGS FERRY AND COLESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3072 8162 3074 8163 3073 8163 3073 8166
3074 8166 3070 8168 3068 8167 3042 8202
3055 8217 3099 8175 3080 8152
TIME...MOT...LOC 2033Z 224DEG 31KT 3055 8203
HESSSpecial weather statement, Apr 1, 5:07 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
507 PM EDT FRI APR 1 2016
FLZ024-124-GAZ154-165-166-012200-
INLAND NASSAU FL-COASTAL NASSAU FL-INLAND CAMDEN GA-COASTAL GLYNN GA-
COASTAL CAMDEN GA-
507 PM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU...SOUTH
CENTRAL GLYNN AND CAMDEN COUNTIES UNTIL 600 PM EDT...
AT 507 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF YULEE...OR 9 MILES NORTHEAST OF CALLAHAN...MOVING
NORTHEAST AT 35 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...BRUNSWICK...ST. SIMONS ISLAND...FERNANDINA BEACH...
WOODBINE...KINGS BAY BASE...YULEE...KINGS FERRY...JEKYLL ISLAND...
CUMBERLAND ISLAND...HARRIETTS BLUFF...COLESBURG AND DOVER BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3079 8142 3066 8140 3058 8160 3058 8165
3055 8167 3057 8170 3054 8174 3083 8190
3120 8142 3110 8136
TIME...MOT...LOC 2107Z 240DEG 30KT 3065 8172
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 4:21 PM EDT | Special Weather Statement | JAX | Coffee | 39 min |
| Apr 1, 4:28 PM EDT | Special Weather Statement | JAX | Ware | 47 min |
| Apr 1, 4:36 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee, Jeff Davis | 39 min |
| Apr 1, 4:40 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Ware | 50 min |
| Apr 1, 4:57 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch | 48 min |
| Apr 1, 5:07 PM EDT | Special Weather Statement | JAX | Camden | 53 min |
| Apr 1, 5:11 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 31 min |
| Apr 1, 5:14 PM EDT | Tornado Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Ware | 20 min |
| Apr 1, 5:17 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 43 min |
| Apr 1, 5:20 PM EDT | Special Weather Statement | JAX | Pierce, Wayne | 40 min |
| Apr 1, 5:33 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Pierce, Ware | 42 min |
| Apr 1, 5:37 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn | 23 min |
| Apr 1, 6:09 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Brantley, Pierce, Ware, Wayne | 51 min |
| Apr 1, 6:37 PM EDT | Special Weather Statement | JAX | Camden | 38 min |
| Apr 1, 6:59 PM EDT | Special Weather Statement | JAX | Glynn | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.